# SDR SWAA2024043079874

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 62,153 hours, 31,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT POWER SUPPLY CHARGER FOR EMERGENCY LIGHTS INOP.<[01] REPLACED BATTERY PACK AND CHARGER ASSY. REF AMM 33-51-06. OPS CHECK GOOD.
